# SDR QXEA200501086

- Difficulty date: June 30, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 8,651 hours, 6,441 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Circuit Breaker
- Condition: Popped
- Location: Fuel Indicating
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE.  CROSSFLOW PUMP CAUTION MESSAGE.  RESET FUEL CONTROL SYSTEM CIRCUIT BREAKERS.  FAULTS CLEARED.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
